# SDR UIEA2016051600296

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 42,368 hours, 5,631 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Hose
- Part number: 283011D
- Condition: Deformed
- Location: Portable O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PORTABLE OXYGEN CYLINDER MASK HOSE DEFORMED AT L4 AFT CREW REST TOTAL 2 EA.  IAW AMM TASK 35-31-00-206-011 REV 86 REPLACED PORTABLE OXYGEN CYLINDER MASK HOSE.
